| Model Number |
1550300-15 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Angina (1710); High Blood Pressure/ Hypertension (1908)
| Date of Event |
08/02/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.It should be noted that the reported patient effect(s) of angina and hypertension are listed in the xience sierra everolimus eluting coronary stent systems instructions as known patient effect(s) of coronary stenting procedures.A conclusive cause for the reported patient effect(s), and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that on (b)(6) 2020, a 3.0x15mm xience sierra stent was implanted in a coronary artery.On (b)(6) 2020, the patient was re-admitted to the hospital for chest pain and hypertensive heart disease.Unspecified treatment was provided.A device relationship to the event was not provided.No additional information was provided regarding this issue.